# SDR SWIA201231449

- Difficulty date: July 31, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N563SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120338
- Aircraft time: 30,518 hours, 42,810 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Roller
- Condition: Missing
- Location: Cockpit Window
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S DV WINDOW DIFFICULT TO OPEN.  (FLT 6294)  FOUND TOP ROLLER ON FIRST OFFICER'S DV WINDOW MISSING.  INSTALLED NEW ROLLER.
